Alert archive / Kentucky / Flash Flood Watches in 2018
Flash Flood Watch 2, NWS Louisville, KY
NWS Louisville, KY issued this flash flood watch at May 28, 2018, 2:07 PM CDT for 31 counties in Kentucky; 9 counties in Indiana. It took effect at May 29, 2018, 1:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2018, 2:07 PM CDT (19:07 UTC)
- In effect from
- May 29, 2018, 1:00 PM CDT
- Expired
- May 30, 2018, 9:53 AM CDT
- In force
- 21 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- None
All 40 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Barren County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Hart County, KY, Jefferson County, KY, Larue County, KY, Logan County, KY, Marion County, KY, Meade County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Warren County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 38 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
241 WGUS63 KLMK 281907 FFALMK URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Louisville KY 307 PM EDT Mon May 28 2018 ...Flash Flooding Possible Tuesday Afternoon through Wednesday... .The remnants of Subtropical Storm Alberto will track into western and central Kentucky Tuesday afternoon through Wednesday. A swath of heavy rain is likely to fall with amounts of 2 to 3 inches possible. This may result in flash flooding across the area. INZ076>078-083-084-089>092-KYZ023>031-034-038-045-046-053-054- 061>065-070>078-081-082-291000- /O.NEW.KLMK.FF.A.0002.180529T1800Z-180530T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd- Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Jefferson-Oldham-Shelby-Spencer-Nelson-Larue-Marion-Butler- Edmonson-Hart-Green-Taylor-Logan-Warren-Simpson-Allen-Barren- Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Shelbyville, Taylorsville, Bardstown, Springfield, Hodgenville, Lebanon, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 307 PM EDT Mon May 28 2018 /207 PM CDT Mon May 28 2018/ ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... The National Weather Service in Louisville has issued a * Flash Flood Watch for portions of southern Indiana and central Kentucky * From Tuesday afternoon through Wednesday morning * Two to three inches of rain with the heaviest rain expected Tuesday evening PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ ZT
5 follow-up statements
230 WGUS63 KLMK 290742 FFALMK Flood Watch National Weather Service Louisville KY 342 AM EDT Tue May 29 2018 ...Flash Flooding Possible This Afternoon through Wednesday... .The remnants of Subtropical Depression Alberto will track into western and central Kentucky this afternoon through Wednesday. A swath of heavy rain is likely to fall with amounts of 1 to 3 inches possible. This may result in flash flooding across the area. INZ076>078-083-084-089>092-KYZ023>031-034-038-045-046-053-054- 061>065-070>078-081-082-292000- /O.CON.KLMK.FF.A.0002.180529T1800Z-180530T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd- Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Jefferson-Oldham-Shelby-Spencer-Nelson-Larue-Marion-Butler- Edmonson-Hart-Green-Taylor-Logan-Warren-Simpson-Allen-Barren- Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Shelbyville, Taylorsville, Bardstown, Springfield, Hodgenville, Lebanon, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 342 AM EDT Tue May 29 2018 /242 AM CDT Tue May 29 2018/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON THROUGH WEDNESDAY MORNING... The Flash Flood Watch continues for * Portions of southern Indiana and central Kentucky * From this afternoon through Wednesday morning * One to three inches of rain with the heaviest rain expected this evening PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AMS
859 WGUS63 KLMK 291758 FFALMK URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Louisville KY 158 PM EDT Tue May 29 2018 ...Flash Flooding Possible This Afternoon through Wednesday... .The remnants of Subtropical Depression Alberto will track into western Kentucky tonight. A swath of heavy rain is likely to fall with amounts of 1 to 3 inches possible. These rains may result in flash flooding across the area, generally along and west of the I-65 corridor. KYZ031-034-038-045-046-054-064-065-076>078-081-082-291900- /O.CAN.KLMK.FF.A.0002.180529T1800Z-180530T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Oldham-Shelby-Spencer-Nelson-Washington-Marion-Green-Taylor- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of La Grange, Shelbyville, Taylorsville, Bardstown, Springfield, Lebanon, Greensburg, Campbellsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 158 PM EDT Tue May 29 2018 /1258 PM CDT Tue May 29 2018/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Kentucky has been cancelled. The track of the remnants of Alberto will stay far enough west to keep the heaviest of the rainfall along and west of the I-65 corridor. $$ INZ076>078-083-084-089>092-KYZ023>030-053-061>063-070>075-300400- /O.EXT.KLMK.FF.A.0002.180529T1800Z-180531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd- Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Jefferson-Larue-Butler-Edmonson-Hart-Logan-Warren-Simpson-Allen- Barren-Monroe- Including the cities of Paoli, Salem, Scottsburg, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, Hodgenville, Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, and Tompkinsville 158 PM EDT Tue May 29 2018 /1258 PM CDT Tue May 29 2018/ ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY EVENING... The Flash Flood Watch is now in effect for * Portions of southern Indiana and central Kentucky * Through Wednesday evening * One to three inches of rain with the heaviest rain expected this evening and continuing potentially into Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ RJS
284 WGUS63 KLMK 300248 FFALMK Flood Watch National Weather Service Louisville KY 1048 PM EDT Tue May 29 2018 ...Flash Flooding Possible Through Wednesday... .The remnants of Tropical Depression Alberto will track into western Kentucky. A swath of heavy rain is likely to fall with amounts of 1 to 3 inches possible. These rains may result in flash flooding across the area, generally along and west of the I-65 corridor. INZ078-091-092-KYZ029-030-053-300400- /O.CAN.KLMK.FF.A.0002.000000T0000Z-180531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Scott-Floyd-Clark-Bullitt-Jefferson-Larue- Including the cities of Scottsburg, New Albany, Jeffersonville, Shepherdsville, Louisville, and Hodgenville 1048 PM EDT Tue May 29 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a small portion of Indiana and north central Kentucky has been cancelled. Though locally heavy downpours may still occur, the best chances for significant widespread flash flooding will be to the west. $$ INZ076-077-083-084-089-090-KYZ023>028-061>063-070>075-300900- /O.CON.KLMK.FF.A.0002.000000T0000Z-180531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Orange-Washington-Dubois-Crawford-Perry-Harrison-Hancock- Breckinridge-Meade-Ohio-Grayson-Hardin-Butler-Edmonson-Hart-Logan- Warren-Simpson-Allen-Barren-Monroe- Including the cities of Paoli, Salem, Jasper, English, Tell City, Corydon, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, and Tompkinsville 1048 PM EDT Tue May 29 2018 /948 PM CDT Tue May 29 2018/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... The Flash Flood Watch continues for * Portions of Indiana and Kentucky, including the following counties, in Indiana, Crawford, Dubois, Harrison, Orange, Perry, and Washington. In Kentucky, Allen, Barren, Breckinridge, Butler, Edmonson, Grayson, Hancock, Hardin, Hart, Logan, Meade, Monroe, Ohio, Simpson, and Warren. * Through Wednesday evening * One to three inches of rain with the heaviest rain expected early Wednesday morning and continuing potentially into Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 13
319 WGUS63 KLMK 300731 FFALMK Flood Watch National Weather Service Louisville KY 331 AM EDT Wed May 30 2018 ...Flash Flooding Possible Today... .The remnants of Tropical Depression Alberto will track through western Kentucky today. A swath of heavy rain is likely to fall with amounts of 1 to 2 inches possible this morning. Showers and storms are expected this afternoon and evening on the south side of Alberto and may bring another 1 inch of rain to some. These rains may result in isolated instances of flash flooding across the area, generally west of the I-65 corridor. KYZ028-063-073>075-300845- /O.CAN.KLMK.FF.A.0002.000000T0000Z-180531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hardin-Hart-Allen-Barren-Monroe- Including the cities of Elizabethtown, Horse Cave, Scottsville, Glasgow, and Tompkinsville 331 AM EDT Wed May 30 2018 /231 AM CDT Wed May 30 2018/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of north central Kentucky and south central Kentucky has been cancelled since the axis of heavy rainfall is expected to fall farther west. $$ INZ076-077-083-084-089-090-KYZ023>027-061-062-070>072-302000- /O.CON.KLMK.FF.A.0002.000000T0000Z-180531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Orange-Washington-Dubois-Crawford-Perry-Harrison-Hancock- Breckinridge-Meade-Ohio-Grayson-Butler-Edmonson-Logan-Warren- Simpson- Including the cities of Paoli, Salem, Jasper, English, Tell City, Corydon, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Morgantown, Brownsville, Russellville, Bowling Green, Franklin, and Providence 331 AM EDT Wed May 30 2018 /231 AM CDT Wed May 30 2018/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of Indiana and Kentucky, including the following areas, in Indiana, Crawford, Dubois, Harrison, Orange, Perry, and Washington. In Kentucky, Breckinridge, Butler, Edmonson, Grayson, Hancock, Logan, Meade, Ohio, Simpson, and Warren. * Through this evening * One to three inches of rain with steady moderate to heavy rain this morning and localized heavy rain this afternoon in thunderstorms. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ AMS
606 WGUS63 KLMK 301453 FFALMK Flood Watch National Weather Service Louisville KY 1053 AM EDT Wed May 30 2018 ...FLASH FLOOD WATCH IS CANCELLED... INZ076-077-083-084-089-090-KYZ023>027-061-062-070>072-301600- /O.CAN.KLMK.FF.A.0002.000000T0000Z-180531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Orange-Washington-Dubois-Crawford-Perry-Harrison-Hancock- Breckinridge-Meade-Ohio-Grayson-Butler-Edmonson-Logan-Warren- Simpson- Including the cities of Paoli, Salem, Jasper, English, Tell City, Corydon, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Morgantown, Brownsville, Russellville, Bowling Green, Franklin, and Providence 1053 AM EDT Wed May 30 2018 /953 AM CDT Wed May 30 2018/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Indiana and Kentucky has been cancelled. The heaviest rains from the remnants of Alberto now are over southeast Illinois and southwest Indiana. Additional bands of showers and embedded thunder still are forecast for this afternoon, which may cause some localized flooding, but the threat for widespread flash flooding has diminished. Thus the Flash Flood Watch has been cancelled. $$ RJS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood watch went out at May 28, 1:56 PM CDT, 11 minutes earlier.
Area forecast discussion, May 28, 1:56 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
256 PM EDT Mon May 28 2018
.Short Term...(This evening through Tuesday)
Issued at 245 PM EDT Mon May 28 2018
Warm and humid conditions prevail across southern Indiana and
central Kentucky this afternoon. The first outer spiral bands
associated with Alberto have entered into southern Kentucky as
mid/high clouds continue to stream in from the south. Additional
showers and isolated storms are firing up across central Kentucky in
a weak convergent zone.
For the remainder of this afternoon and into the evening hours,
expect an uptick in coverage and intensity of showers/storms across
central Kentucky. Hi-res CAMs show an east/west oriented band
setting up along/south of Louisville and Lexington through the mid
evening hours. Given the high moisture in place (PWATs running 1.7
to 1.8 inches) and slow storm motion expected (less than 20 mph),
localized heavy rain could become an issue. Some of the model output
is showing 1 to locally 2 inches possible. If caught under one of
the storms, expect brief torrential downpours in addition to
lightning and gusty winds.
A lull in shower/storm activity is expected overnight and with an
abundance of cloud cover and low level moisture, it'll be a muggy
night with lows in the upper 60s to lower 70s. Showers will be
possible starting in the morning hours, but expect the highest
coverage of showers/storms associated with Alberto to come in the
afternoon, moving in from the south as the center of the storm
tracks into southwest Kentucky. With the increased cloud cover and
chances for widespread rain, highs will be several degrees lower
across south central Kentucky while southern Indiana may still climb
into the mid 80s.
The risk for flash flooding due to excessive rainfall from Alberto
ramps up in the afternoon hours through Wednesday morning. While
some areas have been a bit dry recently, there have been localized
higher amounts in the past few days. And depending on how the rest
of today plays out, the flash flood guidance may end up slightly
lower. Given this and the potential for 2-3 inches of rain across
parts of the area, a Flash Flood Watch will be issued for areas
generally along/west of I-65 in KY/IN.
&&
.Long Term...(Tuesday night through Monday)
Issued at 245 PM EDT Mon May 28 2018
...Unsettled Weather Period This Week With Heavy Rainfall...
Model consensus and NHC forecast place the remnants of Alberto in
the Nashville vicinity Tuesday evening, with its swath of tropical
air already invading our region by then. Parts, if not all, of our
area will be in the right front quadrant of this system as it moves
into southwest Indiana by daybreak Wednesday. The right side of the
standard forecast error cone is along the I-65 corridor, so that
better turning axis could shift into any part of our forecast area.
Past tropical cyclone remnants moving into our area have been known
to put down some quick-moving weak tornadoes, so we will continue to
advertise that threat.
The bigger threat will be the tropical rainfall coming down in the
juicy airmass in place even through Thursday. Alberto will get
lifted north of the region Wednesday and absorbed into a broader
trough moving into the Midwest. The broad trough axis remains west
of our longitude at least to Thursday morning. The latest GFS and
even the 00Z Euro hang back one more lobe of vorticity through the
day Thursday, keeping our rain chance in place. The NAM is slower
with this feature, which if verified would be better rainwise, as it
will allow more of that tropical air to get out of here.
As for storm total rainfall...looking at values through Thursday, we
should see areal averages of 2 to 3 inches, especially within a
swath where the center of Alberto travels. Locally amounts up to 5
inches. With relatively low flash flood guidance for part of our
area, we will be watching for flash flood coming from multiple
training storms in this period. For now that swath remains west of I-
65, but again any eastward shifts in the actual track of Alberto
would shift those higher rain amounts eastward.
For Friday and beyond, model guidance has a couple of camps, with
the GEM and GEFS indicating the main trough axis holding to our east
and us drying out, save for perhaps one more bout of rain Friday
evening. The GFS and 00Z Euro both have a broader trough with more
impulses diving into and influencing our region, keeping rain
chances in. Some of the better performing long-range guidance is
giving 20-30 pops in this time frame, and this seems reasonable for
now, especially given this is the climo rain chances for this time
of year anyway.
&&
.Aviation...(18Z TAF Issuance)
Issued at 110 PM EDT Mon May 28 2018
Scattered showers and storms are expected to develop across central
Kentucky this afternoon/evening, generally south of SDF/LEX and in
the vicinity of BWG. Greatest coverage will be during peak heating
from around 20z to 00z. Expect ceilings to be between 3-4 kft and
could possibly lower into a MVFR stratus this evening/tonight
depending on how rain materializes. Light fog will be possible at
HNB and BWG but with extensive mid/high clouds expected, this should
be kept above IFR restrictions. Plan on a lull in precip activity
Tuesday through mid-afternoon before scattered to numerous
showers/storms move in with the remnants of Alberto. Best coverage
will be after this valid TAF period.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch from Tuesday afternoon through Wednesday
morning for INZ076>078-083-084-089>092.
KY...Flash Flood Watch from Tuesday afternoon through Wednesday
morning for KYZ023>031-034-038-045-046-053-054-061>065-
070>078-081-082.
&&
Short Term...ZT
Long Term...ZT
Aviation...ZTHazardous weather outlook, May 28, 2:51 AM CDT, 11 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 351 AM EDT Mon May 28 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-290800- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 351 AM EDT Mon May 28 2018 /251 AM CDT Mon May 28 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. A couple of rounds of storms are expected through this period. The first round will be this afternoon across central Kentucky. The second round will be after midnight tonight. The main threats with these storms will be heavy rainfall and cloud to ground lightning along with gusty winds in the strongest storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible each afternoon and evening through the period. The best chances for widespread shower and thunderstorm activity looks to be on Tuesday afternoon through Wednesday as the remnants of Alberto move through the region. Any storm will be capable of producing torrential rainfall, gusty winds, and frequent lightning. Heavy rainfall and at times intense rainfall rates may lead to localized flooding and flash flooding in some areas. An isolated, weak tornado is also possible with storms Tuesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Tuesday and Wednesday. EER/AMS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 3:17 PM CDT | Special Weather Statement | LMK | Bullitt | 28 min |
| May 28, 3:42 PM CDT | Special Weather Statement | LMK | Nelson | 33 min |
| May 28, 3:55 PM CDT | Special Weather Statement | LMK | Breckinridge | 35 min |
| May 28, 4:08 PM CDT | Special Weather Statement | LMK | Hardin | 37 min |
| May 28, 4:27 PM CDT | Special Weather Statement | LMK | Hancock | 33 min |
| May 28, 4:34 PM CDT | Special Weather Statement | LMK | Ohio | 26 min |
| May 28, 6:35 PM CDT | Special Weather Statement | LMK | Jessamine, Woodford | 25 min |
| May 28, 6:38 PM CDT | Special Weather Statement | LMK | Garrard, Lincoln | 22 min |
Nearby
Flash Flood Watches in Kentucky, 2018Flash Flood Watches in Indiana, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.